# SDR F3LA200700189

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 14,603 hours, 6,879 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6730C010000
- Part serial: 0284202845
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING TAKEOFF FROM KMDW, FLIGHT CREW RECEIVED AN ECAM AIR BLEED 2 FAULT.  RAN ECAM ACTION FOR FAULT.  APPROX 1 HR INTO THE FLIGHT, THEY RECEIVED AN ECAM AIR BLEED 1 FAULT, THEN LOST BOTH PACKS.  PERFORMED AN EMERGENCY DESCENT TO 10,000 FT AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED AT KDEN WITHOUT INCIDENT.  NR 1 AND NR 2 ENGINE FAN AIR VALVES FAILED FUNCTIONAL TEST IAW AMM 36-11-54-720-001.  REMOVED AND REPLACED NR 1 AND NR 2 ENGINE FAN AIR VALVES IAW AMM 36-11-54-000-001 AND 36-11-54-400-001.  PERFORMED LEAK CHECK OF NR 1 AND NR 2 ENGINE FAN AIR VALVE CONNECTIONS IAW AMM 36-11-54-790-050, STEP B. (3) AND (4).  PERFORMED OPERATIONAL TEST OF NR 1 AND NR 2 ENGINE FAN AIR VALVES IAW AMM 36-11-54-790-050 AND 36-1
